# SDR SWIA202158682

- Difficulty date: April 30, 2021
- Submitted: June 8, 2021
- Operation: Air carrier
- Aircraft: N702SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10136
- Aircraft time: 45,571 hours, 29,238 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Repair
- Condition: Cracked
- Location: Tru Bay Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH TRU BAY FLOOR EXISTING REPAIR NEXT TO ADG PUMP POSSIBLE CRACKED (MARKED)     (C-CHECK RO 6/04/2021)    REPLACED EXISTING DOUBLER ON RH TRU BAY FLOOR  REF REO 670-53-11-509 REV -E, DATED: 2018-02-08. / COMPLIED WITH SKYWEST TASKCARD 51-900-1002-SKY. LEAK CHECK AND OPS TEST GOOD
